Alert archive / Alabama / Red Flag Warnings in 2010

Red Flag Warning 37, NWS Birmingham, AL

December 12, 201015 counties in Alabama

NWS Birmingham, AL issued this red flag warning at Dec 12, 2010, 7:53 PM CST for 15 counties in Alabama. It took effect at Dec 13, 2010, 12:00 PM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 12, 2010, 7:53 PM CST (01:53 UTC)
In effect from
Dec 13, 2010, 12:00 PM CST
Expired
Dec 13, 2010, 6:00 PM CST
In force
6 hr
Issued by
NWS Birmingham, AL

Counties Autauga County, AL, Barbour County, AL, Bullock County, AL, Dallas County, AL, Elmore County, AL, Greene County, AL, Hale County, AL, Lowndes County, AL, Macon County, AL, Marengo County, AL, Montgomery County, AL, Perry County, AL, Pike County, AL, Russell County, AL, Sumter County, AL

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 1.9 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2010-12-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2010-12-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1060 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

989 
WWUS84 KBMX 130153
RFWBMX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BIRMINGHAM AL
753 PM CST SUN DEC 12 2010

...HIGH FIRE DANGER MONDAY AND POSSIBLY INTO TUESDAY...

.WITH RELATIVE HUMIDITIES EXPECTED TO FALL BELOW CRITICAL
THRESHOLDS FOR SEVERAL HOURS...A RED FLAG WARNING HAS BEEN ISSUED
FOR MONDAY AFTERNOON AND A FIRE WEATHER WATCH HAS BEEN ISSUED FOR
LATE TUESDAY MORNING THROUGH TUESDAY AFTERNOON. THE RED FLAG
WARNING FOR MONDAY IS ALONG AND SOUTH OF A PANOLA...TO
BILLINGSLEY...TO CRAWFORD LINE. THE FIRE WEATHER WATCH FOR TUESDAY
IS ALONG AND SOUTH OF A PANOLA...TO JEMISON...TO STROUD LINE.

ALZ030>033-039>046-048>050-131400-
/O.NEW.KBMX.FW.W.0037.101213T1800Z-101214T0000Z/
/O.NEW.KBMX.FW.A.0023.101214T1700Z-101215T0000Z/
SUMTER-GREENE-HALE-PERRY-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-
MONTGOMERY-MACON-BULLOCK-RUSSELL-PIKE-BARBOUR-
753 PM CST SUN DEC 12 2010

...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM CST MONDAY...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM CST MONDAY. A FIRE
WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN
EFFECT FROM 11 AM TUESDAY MORNING THROUGH TUESDAY AFTERNOON. 

VERY DRY AIR IN PLACE BEHIND AN STRONG COLD FRONT WILL ALLOW FOR
DEW POINTS TO PLUMMET TO THE SINGLE DIGITS BOTH MONDAY AND TUESDAY...
AND EVEN BELOW ZERO AT TIMES MONDAY. THIS WILL CREATE VERY LOW
RELATIVE HUMIDITY VALUES...EVEN WITH THE MUCH COOLER DAYTIME
TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

FOR ADDITIONAL INFORMATION ON THE FIRE CONDITIONS...PLEASE
CONTACT THE ALABAMA FORESTRY COMMISSION AT
WWW.FORESTRY.ALABAMA.GOV.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

ALZ034>038-047-131400-
/O.NEW.KBMX.FW.A.0023.101214T1700Z-101215T0000Z/
BIBB-CHILTON-COOSA-TALLAPOOSA-CHAMBERS-LEE-
753 PM CST SUN DEC 12 2010

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY AFTERNOON. 

VERY DRY AIR IN PLACE BEHIND AN STRONG COLD FRONT WILL ALLOW FOR
DEW POINTS TO PLUMMET TO THE SINGLE DIGITS. THIS WILL CREATE VERY
LOW RELATIVE HUMIDITY VALUES...EVEN WITH THE MUCH COOLER DAYTIME
TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

08/MNK
2 follow-up statements
633 
WWUS84 KBMX 131203
RFWBMX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BIRMINGHAM AL
603 AM CST MON DEC 13 2010

...HIGH FIRE DANGER MONDAY AND POSSIBLY INTO TUESDAY...

.WITH RELATIVE HUMIDITIES EXPECTED TO FALL BELOW CRITICAL
THRESHOLDS FOR SEVERAL HOURS...A RED FLAG WARNING HAS BEEN ISSUED
FOR MONDAY AFTERNOON AND A FIRE WEATHER WATCH HAS BEEN ISSUED FOR
LATE TUESDAY MORNING THROUGH TUESDAY AFTERNOON. THE RED FLAG
WARNING FOR MONDAY IS ALONG AND SOUTH OF A PANOLA...TO
BILLINGSLEY...TO CRAWFORD LINE. THE FIRE WEATHER WATCH FOR
TUESDAY IS ALONG AND SOUTH OF A PANOLA...TO JEMISON...TO STROUD
LINE.

ALZ030>033-039>046-048>050-132130-
/O.CON.KBMX.FW.W.0037.101213T1800Z-101214T0000Z/
/O.CON.KBMX.FW.A.0023.101214T1700Z-101215T0000Z/
SUMTER-GREENE-HALE-PERRY-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-
MONTGOMERY-MACON-BULLOCK-RUSSELL-PIKE-BARBOUR-
603 AM CST MON DEC 13 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST
THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST
THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY
MORNING THROUGH TUESDAY AFTERNOON. 

VERY DRY AIR IN PLACE BEHIND AN STRONG COLD FRONT WILL ALLOW FOR
DEW POINTS TO PLUMMET TO THE SINGLE DIGITS BOTH MONDAY AND
TUESDAY... AND EVEN BELOW ZERO AT TIMES MONDAY. THIS WILL CREATE
VERY LOW RELATIVE HUMIDITY VALUES...EVEN WITH THE MUCH COOLER
DAYTIME TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

FOR ADDITIONAL INFORMATION ON THE FIRE CONDITIONS...PLEASE
CONTACT THE ALABAMA FORESTRY COMMISSION AT
WWW.FORESTRY.ALABAMA.GOV.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

ALZ034>038-047-132130-
/O.CON.KBMX.FW.A.0023.101214T1700Z-101215T0000Z/
BIBB-CHILTON-COOSA-TALLAPOOSA-CHAMBERS-LEE-
603 AM CST MON DEC 13 2010

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY AFTERNOON...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY AFTERNOON. 

VERY DRY AIR IN PLACE BEHIND AN STRONG COLD FRONT WILL ALLOW FOR
DEW POINTS TO PLUMMET TO THE SINGLE DIGITS. THIS WILL CREATE VERY
LOW RELATIVE HUMIDITY VALUES...EVEN WITH THE MUCH COOLER DAYTIME
TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
071 
WWUS84 KBMX 132015
RFWBMX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BIRMINGHAM AL
215 PM CST MON DEC 13 2010

...HIGH FIRE DANGER THIS AFTERNOON AND POSSIBLY AGAIN TUESDAY...


ALZ030>033-039>046-048>050-141200-
/O.CON.KBMX.FW.W.0037.000000T0000Z-101214T0000Z/
/O.CON.KBMX.FW.A.0023.101214T1700Z-101215T0000Z/
SUMTER-GREENE-HALE-PERRY-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-
MONTGOMERY-MACON-BULLOCK-RUSSELL-PIKE-BARBOUR-
215 PM CST MON DEC 13 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING.
A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY AFTERNOON. 

A VERY DRY AIR IN PLACE BEHIND AN STRONG COLD FRONT WILL ALLOW FOR
DEW POINTS TO DROP INTO THE SINGLE DIGITS TUESDAY AFTERNOON.
THIS WILL CREATE VERY LOW RELATIVE HUMIDITY VALUES...EVEN WITH
COLD DAYTIME TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

FOR ADDITIONAL INFORMATION ON THE FIRE CONDITIONS...PLEASE
CONTACT THE ALABAMA FORESTRY COMMISSION AT
WWW.FORESTRY.ALABAMA.GOV.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

ALZ034>038-047-141200-
/O.CON.KBMX.FW.A.0023.101214T1700Z-101215T0000Z/
BIBB-CHILTON-COOSA-TALLAPOOSA-CHAMBERS-LEE-
215 PM CST MON DEC 13 2010

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY AFTERNOON...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY AFTERNOON. 

A VERY DRY AIR IN PLACE BEHIND AN STRONG COLD FRONT WILL ALLOW FOR
DEW POINTS TO DROP INTO THE SINGLE DIGITS TUESDAY AFTERNOON.
THIS WILL CREATE VERY LOW RELATIVE HUMIDITY VALUES...EVEN WITH
THE COLD DAYTIME TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this red flag warning went out at Dec 12, 6:14 PM CST, 1 hour 39 minutes earlier.

Area forecast discussion, Dec 12, 6:14 PM CST, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
614 PM CST SUN DEC 12 2010

.UPDATE...AVIATION DISCUSSION.

&&

.DISCUSSION...

ABOUT 15 MORE HOURS OF SNOW FLURRIES TO DEAL WITH...ANOTHER 24
HOURS BEYOND THAT DEALING WITH THE HARD FREEZES...AND WE SHOULD
FINALLY BE ABLE TO BID ADIEU TO THIS BIG WINTER STORM. STILL LOTS
OF COLD AIR WRAP AROUND MOISTURE TONIGHT...AND THERE WILL LIKELY
BE SOME SNOW FLURRIES HERE AND THERE RIGHT UP TO AROUND SUNRISE
MONDAY. EVEN AS THE PRIMARY SYNOPTICALLY FORCED SNOW DIMINISHES...
WILL BE INTERESTING TO SEE IF A TENNESSEE RIVER EFFECT/ENHANCED
BAND DEVELOPS DOWNWIND FROM HUNTSVILLE. IT SURE WILL BE COLD
ENOUGH...AND STEADY/GUSTY WINDS WILL BE RUNNING RIGHT DOWN THE
LONG FETCH OF THE RIVER. IF A RIVER EFFECT BAND DOES SET UP...IT
COULD CONCEIVABLE GET INTO ETOWAH OR CHEROKEE COUNTIES.

MODELS TEND TO CLEAR THINGS OUT TOO QUICK IN THE WAKE OF STRONG
WINTER STORMS LIKE THIS...AND I WOULDN'T BE SURPRISED IF THERE ARE
MORE CLOUDS TOMORROW THAN CURRENTLY FORECAST. IF THAT ENDS UP
BEING THE CASE...THEN TEMPERATURES COULD BE EVEN COLDER DURING THE
DAY.

AS FOR HAZARDS...WILL CONTINUE THE WIND ADVISORY OVERNIGHT. BUFKIT
WINDS SUGGEST GUSTS WILL CONTINUE TO BE CLOSE TO OR ABOVE WIND
ADVISORY CRITERIA THROUGH THE NIGHT. WILL ALSO CONTINUE THE HARD
FREEZE WARNING FOR TONIGHT...WITH A WATCH FOR TOMORROW NIGHT.
FINALLY...WIND CHILLS TONIGHT WILL BE BORDERLINE TO THE 0 DEGREES OR
LOWER CRITERIA NEEDED FOR A WIND CHILL ADVISORY. SINCE WE ALREADY
HAVE ONE IN EFFECT...WILL CONTINUE WITH THAT AS WELL. WHEW!

MONDAY NIGHT/TUESDAY MORNING ACTUALLY LOOKS LIKE THE COLDEST TIME
OF THE PERIOD. FROM THERE...A GRADUAL AND PROLONGED MODERATING
TREND IS INDICATED THROUGH THE MIDDLE OF THE WEEK.

WEDNESDAY REMAINS A BIT PROBLEMATIC...FORECAST-WISE. GFS IS
STAUNCH IN ITS IDEA THAT OVERRUNNING TYPE PRECIPITATION WILL START
TO BREAK OUT EARLY WEDNESDAY...INCREASING AND SPREADING FROM
THERE. SUPPORT FOR THIS HAS NOW COME IN THE FORM OF THE NAM
MODEL. EVEN THE RESISTANT ECMWF HAS TRENDED EARLIER AND A BIT
FARTHER SOUTH WITH THE ONSET OF PRECIPITATION...BUT STILL HASN'T
COME ALL THE WAY TO THE GFS'S IDEA.

I'VE GAINED A BIT MORE CONFIDENCE IN THE POSSIBILITY (AND THAT'S
ALL IT IS...A POSSIBILITY) OF A LITTLE LIGHT FREEZING RAIN IN THE
NORTH HALF OF CENTRAL ALABAMA ON WEDNESDAY. SOUTH WINDS AND
RESULTANT WARM ADVECTION SHOULD GRADUALLY CHANGE OVER ANY FREEZING
PRECIP TO ALL RAIN IN MOST AREAS BEFORE DARK WEDNESDAY. THE BEST
RAIN CHANCES AND HIGHEST QPFS SHOULD STAY TO OUR NORTH...AND I AM
A LITTLE SURPRISED AT THE HIGH POPS THAT THE MEXMOS GUIDANCE HAS
SPIT OUT FOR WEDNESDAY NIGHT AND THURSDAY.

ANY INCREASE IN FORECAST CONFIDENCE FOR WEDNESDAY IS QUICKLY
DASHED BY THE TIME WE GET TO THURSDAY NIGHT AND LATER IN THE
FORECAST. WHAT A WINTER ALREADY.

/61/

&&

.AVIATION...00Z TAF DISCUSSION.

CLOUDY SKIES AND GUSTY WINDS ARE EXPECTED TO PREVAIL ACROSS ALL
SITES AT LEAST THROUGH 06Z TONIGHT WHEN CLOUDS BEGIN TO CLEAR FROM
WEST TO EAST. ALTHOUGH CEILINGS SHOULD REMAIN VFR...THEY COULD
BRIEFLY DROP INTO MVFR. HOWEVER...THIS WILL ONLY LAST A FEW MINUTES
AND SHOULD NOT DISRUPT AVIATION TRAFFIC. THEREFORE...IT WAS NOT
INCLUDED IN THE FORECAST.

CLEAR SKIES ARE EXPECTED TOMORROW ACROSS ALL SITES. WINDS WILL
REMAIN STRONG BUT NOT NEARLY AS GUSTY.

10/ARM

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO
THE END OF THE FORECAST THROUGH THE END OF 2010. THE CEILOMETER DATA
WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY.

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
HARD FREEZE WARNING FROM MIDNIGHT TONIGHT TO 8 AM CST MONDAY FOR
ALL COUNTIES.

HARD FREEZE WATCH FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING
FOR ALL COUNTIES.

WIND ADVISORY UNTIL 9 AM CST MONDAY FOR ALL COUNTIES.

WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 8 AM CST MONDAY FOR
ALL COUNTIES.

&&
Hazardous weather outlook, Dec 12, 6:30 PM CST, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
630 PM CST SUN DEC 12 2010

ALZ011>015-017>050-140030-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-
CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-
TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-
COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-
MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
630 PM CST SUN DEC 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

WINDY CONDITIONS WILL OCCUR THIS EVENING WITH SUSTAINED WINDS OF
AROUND 20 MPH. A FEW GUSTS OF 35 TO 40 MPH ARE POSSIBLE. A FEW
WEAKER TREES OR TREE LIMBS MAY BREAK AND FALL. THESE WINDS WILL
DIMINISH SOMEWHAT OVERNIGHT BUT WILL STILL BE ABLE TO PRODUCE A
FEW GUSTS NEAR 30 MPH.

LOW TEMPERATURES OVERNIGHT WILL PLUMMET INTO THE 14 TO 21 DEGREE
RANGE. THESE COLD CONDITIONS MAY CAUSE EXPOSED PIPES TO FREEZE OR
BURST.

THESE COLD TEMPERATURES COMBINED WITH THE BREEZY WIND WILL PRODUCE
WIND CHILL VALUES AROUND ZERO EARLY MONDAY MORNING. PRECAUTIONS
SHOULD BE TAKEN IF VENTURING OUTDOORS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

WINDY CONDITIONS WILL CONTINUE ACROSS CENTRAL ALABAMA ON MONDAY.
ALTHOUGH A BIT LIGHTER THAN SUNDAYS WINDS...THESE WIND GUSTS MAY
APPROACH 30 MPH.

DRY AND BREEZY CONDITIONS WILL CONTINUE MONDAY AND TUESDAY. THE
COMBINATION OF THESE WINDS AND LOW RELATIVE HUMIDITY MAY PRODUCE A
HIGH FIRE DANGER EACH AFTERNOON.

LOW TEMPERATURES ON TUESDAY MORNING WILL BOTTOM OUT BETWEEN 11 AND
17 DEGREES. THESE COLD CONDITIONS MAY CAUSE EXPOSED PIPES TO FREEZE
OR BURST.

A DEVELOPING STORM SYSTEM MAY DROP LIGHT PRECIPITATION OVER
NORTH CENTRAL ALABAMA ON WEDNESDAY. COLD AIR WILL STILL BE IN PLACE
WEDNESDAY MORNING AND SOME FREEZING RAIN OR SLEET WILL BE POSSIBLE
FOR AREAS NEAR AND NORTH OF INTERSTATE 20. STAY TUNED FOR FURTHER
UPDATES ON THIS DEVELOPING SITUATION.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 12, 7:34 PM CSTWinter Weather AdvisoryBMXCalhoun, Cherokee, Cleburne, Etowah10 hr
Dec 12, 7:53 PM CSTFire Weather WatchBMXAutauga, Barbour, Bibb, Bullock, Chambers, Chilton and 15 more34 hr
Dec 13, 5:35 AM CSTHard Freeze WarningBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more26 hr

Nearby

Red Flag Warnings in Alabama, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.